# SDR USAA2013022200003

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,930 hours, 16,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT GALLEY EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY IN AFT LEFT GALLEY FLASHLIGHT.  OPS NORMAL AT THIS TIME.
